# SDR AALA201904189001

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 30,078 hours, 12,055 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: JUST PRIOR TO TOP OF DESCENT, THE LAVATORY SMOKE LIGHT ILLUMINATED FOR APPROXIMATELY 5 SECONDS AND EXTINGUISHED WITH NO INDICATIONS OF A FIRE. MAINTENANCE ACCOMPLISHED LAVATORY SMOKE DETECTION TEST PER MM 26-14-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
